# SDR 04FDEA03179

- Difficulty date: November 22, 2004
- Submitted: November 22, 2004
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug DC-10-10
- Aircraft serial: 46970
- Aircraft time: 48,272 hours, 17,767 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part serial: NRB6023505
- Condition: Cracked
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT, INBD SIDE, NR 1 SLAT HAS APPROX. 56 INCH LONG CRACK ON INNER SURFACE, BOTTOM EDGE BELOW CLOSEOUT WEB. FASTENERS MISSING/PULLED.  INSTALLED NEW NR 1 SLAT LT S/N MAC86 PER AMM 27-80-01-4 PARA 3(B) 1-13.  RIGGED AND ADJUSTED LT NR 1 SLAT PER MM 27-80-01-4 3(B) 14-23.
